# SDR AT0100158

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRANCE THRESHOLD CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-02, 51-10-03, 51-10-04, 51-30, 51-30-02, 51-30-05, AND 51-30-08.
